See Alike in...

Alike App

Browser

Mikefred

718d

my Dr just upped my levothyroxine dosage twice up to 150mcg. she says my thyroid is petering out. what can I expect?

Top reply
    • Escalante

      654d

      You may want to go ahead and look into removing your thyroid.

    • Escalante

      654d

      You may want to go ahead and look into removing your thyroid.

    • Kikikay

      714d

      Mine is 88mcg—-doc told me I only needed it if I’m planning to have another kid— but my friends said they have to take their levy thyroxine for the rest of their lives—-I get blood test and my hypothyroid goes away and I’m balance , even without taking the meds. (I’m not planning of having another baby anymore) but doctor haven’t said if I should stop it. I don’t want to take unnecessary meds if I don’t need it.

    • JeffreyShaf

      716d

      I am on .150 mcg and been there for over a year! I occasionally have ups and downs Graves/Hypothyrodism is a beast!!!

    • Hypothyroid

      717d

      I take that dose before I got hospitalized and my thyroid is always high on that does. I’m at a lost

    • Travelinman

      718d

      I'm not sure since I am only at 75 mcg. I wish you well!

      • Mikefred

        718d

        @Travelinman 🙏

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion